The full text of this article

 

A new fractional interpolation-based smoothing scheme for variable structure control
by Jian-Xin Xu; Ya-Jun Pan
International Journal of Modelling, Identification and Control (IJMIC), Vol. 16, No. 4, 2012

 

Abstract: A new fractional interpolation-based smoothing scheme is proposed for variable structure control. Comparing with the conventional fractional interpolation scheme, as well as other similar smoothing schemes such as the hyperbolic tangent and the exponential smoothing schemes, the new scheme achieves the designated tracking precision bound with an adequate and yet moderate gain. Comparing with the well known saturation scheme, the new scheme achieves a smoother control profile, and possesses extra flexibility in adjusting the equivalent control gain while retaining the same precision bound. Substantial comparisons are conducted to confirm the effectiveness of the proposed smoothing control scheme.

Online publication date: Tue, 31-Jul-2012

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Modelling, Identification and Control (IJMIC):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com